# SDR CA030828001

- Difficulty date: August 20, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 12,032 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70012F000X204
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTICED A LOSS OF HYD PRESSURE ON NR 1 HYDRAULIC SYSTEM. THE SYSTEM WAS DEACTIVATED AND THE PILOT RETURNED TO BASE.  AFTER LANDING, SYSTEM NR 1 WAS INSPECTED AND A HYD PRESSURE HOSE WAS FOUND RUPTURED. THE HOSE ASSEMBLY WAS REPLACED AND THE SYSTEM SERVICEABILITY CHECKS WERE COMPLETED.
